MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PRECISION THIN (9.0 X 0.38 X 18.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO PRECISION THIN (9.0 X 0.38 X 18.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Catalog Number 2296003105
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during an ankle joint procedure, the blade broke at the mount upon removal, upon inspection, one of the mount holes was blocked.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported blade involved with this event was returned for evaluation and the reported failure blade breakage and fit to handpiece was confirmed.As the complaint details, the blade was broken while the surgeon attempted to remove the excess material from the uncompleted cut out.The blade couldn't be mounted in the handpiece properly due to this uncompleted cut out.Manufacturing has been notified of this complaint.
 
Event or Problem Description

Brand Name
PRECISION THIN (9.0 X 0.38 X 18.5MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8409461
Report Number0001811755-2019-00801
Device Sequence Number312712
Product Code GFA
UDI-Device Identifier04546540046468
UDI-Public04546540046468
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Catalogue Number2296003105
Device Lot Number18269017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1